# SDR SWIA2021071459565

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Bs 364 S26-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE RETAINER CORRODED AT FS364.00 BETWEEN STRGR 27 AND 26R.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED NUT PLATE RETAINERS ON FWD FACE OF FS 364.00 IAW CRJ 700 AMM 20-21-00-910-801-A01
